# SDR SIMA20130729003

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 27,186 hours, 23,922 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 2 Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 2 ENGINE OIL TEMP INCREASED TO 115 DEGREES AT FL 350.  DURING DESCENT IT STAYED IN 100 DEGREE RANGE.  PERFORMED GROUND RUNS AT MAX TAKEOFF, CRUISE, AND IDLE. NR 2 ENGINE OIL TEMP REMAINED WITHIN LIMITS IAW MM 71-00-00-200-801.  PEFORMED CMC DOWNLOAD BEFORE AND AFTER ENGINE RUNS WITH NO EXCEEDANCE LIMITS PRESENT.  ACFT OK FOR RETURN TO SERVICE.
